# SDR SWAA2023052451516

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 63,899 hours, 39,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT 16 AND 18 AND AFT GALLEY CEILING LIGHT AS WELL AS R2 DOOR EXTERNAL EMERGENCY LIGHTS GO OUT AFTER 5 SECONDS.<[01] REPLACED BATTERY PACK M1872. REF. AMM 33-51-06.
